# SDR SWIA200413834

- Difficulty date: September 21, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 10,121 hours, 7,955 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70623
- Part serial: 451
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 6,987 hours, 5,424 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB CH 1 INOPERATIVE INFLIGHT.  REMOVED AND REPLACED HORIZONTAL STAB TRIM ACTUATOR IAW AMM 27-42-01 AND MOTOR CONTROL UNIT IAW AMM 27-42-05.  OPERATIONAL CHECK GOOD.  HSTCU P/N 8396-3, S/N OFF 1159.
